# SDR AALA202503197636

- Difficulty date: March 15, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 42,620 hours, 18,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912000
- Part serial: 58466
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT ABOVE PASSENGER SEAT 19 DEF INOPERATIVE. REMOVED AND REPLACED (19DEF) COVE BULLNOSE EMERGENCY LIGHT ASSEMBLY. PER B737-NG-AMM 33-51-03-960-805. PERFORMED SATISFACTORY OPERTIONAL CHECK, PER B737NG AMM 33-51-00.
